Awhile back, I noticed that my left knee just to the left of the knee cap had a strange numb feeling. It generally felt like it was only skin deep. I didn't think much of it. A couple of weeks later, I had to lay some kitchen tile. While I was on my knees, I got the strangest pain in exact same spot that was so numb. I continued having that same sensation until it finally began to subside and switched to the right knee in exactly the same place (just right of the knee cap). It, too, is numb to the touch but becomes very painful when pressure is applied. I can only describe the pain as being similar to the feeling you get when you hit your "funny bone" only it hurts much worse. But wait, that's not all. I recently rebuilt a fence and during construction and painting, I had to kneel a lot. At the end of the day, I noticed that the ball of my right foot as well as my second and middle toes are all feeling permanently numb. Normally, all you have to do is rub the area for awhile until the blood recirculates but that does not good at all for any of the symptons described above.
Now, awhile back, I was getting some terrible boils. On two occasions, I had to seek medical attention because I was getting red lines up my arm and my lymph nodes were swelling. It turned out to be an antibiotic resistent strain of staph infection. The antibiotics that the doctor prescribed (first Ambegen and second Bactrim) did nothing to stop the "bug." I turned to the internet and have been taking 35% food grade peroxide and colloidal silver ever since. I have only had one small boil since and it didn't last nearly as long as the others. What's this have to do with my numbness problem? I had mentioned my naturopathic treatment to someone online and they warned that staph could "seek shelter" in the joints.
Could my numbness problem be staph related and is the peroxide and silver good remedies for staph?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?